Texas, 2014

Flash Flooding and Damaging Winds in Texas, May 26 to 27, 2014

May 26 to 27, 2014 · NWS HGX · 12 events in 4 counties and zones

A shortwave disturbance produced slow moving clusters of thunderstorms that tracked north and east from the Gulf Coast the afternoon of May 26th and 27th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
15
Property damage
$63,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS HGX wrote it up.

A shortwave disturbance produced slow moving clusters of thunderstorms that tracked north and east from the Gulf Coast the afternoon of May 26th and 27th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at May 26, 5:03 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, May 26, 5:03 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
603 PM CDT MON MAY 26 2014

.UPDATE...
ISSUED FLASH FLOOD WATCH THROUGH 1 PM TUESDAY. SEE 00Z AVIATION
DISCUSSION.

&&

.DISCUSSION...
HEAVY RAIN...AVERAGING BETWEEN 1 AND 3 INCHES WITH SOME LARGE
AREAS OF SE TX RECEIVING BETWEEN 4 AND 7 INCHES OF RAIN...WILL
COME TO AN END THIS EVENING. ANOTHER S/WV WILL APPROACH SE TX LATE
TONIGHT INTO EARLY TUESDAY AND FEEL THIS SECOND ROUND OF RAIN
COULD LEAD TO SOME MORE HEAVY RAIN. FEEL A FLASH FLOOD WATCH IS
WARRANTED TO COVER THE POTENTIAL FOR FLASH FLOODING. 43/23

&&

.AVIATION...
TAFS ARE PRETTY MUCH A NIGHTMARE. WINDS ARE VARIABLE AND GUSTY OR
CALM. DIRECTIONS VARY AS WELL. FIRST CLUSTER OF STORMS SHOULD
EXIT THE REGION THIS EVENING WITH A BREAK IN THE PRECIP EXPECTED.
ANOTHER S/WV WILL APPROACH LATE TONIGHT AND A SECOND OF ROUND OF
STORMS IS EXPECTED EARLY TUESDAY MORNING MOVING FROM THE NW TO
THE SE. LEANED HEAVILY TOWARD THE RAP 13 AND ARW-EAST. 43

&&

.PREV DISCUSSION... /ISSUED 404 PM CDT MON MAY 26 2014/

DISCUSSION...
PROPAGATION OF THE OVERNIGHT PCPN THROUGH SE TX THIS AFTN LIKELY
HELPED BY SPLITTING JET ALOFT/INFLUX OF ABUNDANT LOW-LEVEL MOIST-
URE FROM THE GULF. SAVE FOR THE LEADING TSRA (WHICH PROMPTED THE
WARNINGS) THE REST OF THE ACTIVITY SHOULD CONTINUE TO BE GENERAL-
LY MODERATE/HEAVY RAINFALL PRODUCERS. NOT SEEING MUCH BEHIND THE
SYSTEM...SO WITH THE LOSS OF DAYTIME HEATING WILL EXPECT A BREAK
OVERNIGHT. BUT PER WV IMAGERY ADDITIONAL DISTURBANCES SEEM TO BE
HEADED THIS WAY.

AND SO...THE FCST FOR THE NEXT FEW DAYS SHOULD REMAIN ON THE ACT-
IVE SIDE WITH THE SLOW APPROACH/POSSIBLE STALLING OF THE MAIN UP-
PER LOW OVER SE TX. MOST NOTICEABLE DIFFERENCES FOR THE 12Z RUNS
SEEM TO BE WITH THE END OF PCPN CHCS...WHICH COULD EXTEND TO SAT.
OTHERWISE NOT TOO MANY CHANGES WITH THE GRIDS AS MODELS ARE/HAVE
BEEN HANDLING THIS SYSTEM RATHER CONSISTENTLY. GIVEN THE PROGGED
DYNAMICS AND ONGOING TRENDS THE FCST OF POSSIBLE SEVERE WX/HEAVY
RAINS FOR THE NEXT COUPLE OF DAYS LOOK REASONABLE AT THIS POINT.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      83  70  83  69  83 /  80  60  60  50  50
HOUSTON (IAH)              83  71  84  70  84 /  60  70  50  40  60
GALVESTON (GLS)            80  74  83  73  83 /  40  60  30  40  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...NONE.
&&

DISCUSSION...23
AVIATION/MARINE...43
Hazardous weather outlook, May 26, 2:58 AM CST, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
358 AM CDT MON MAY 26 2014

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
358 AM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY...BUT SHOWER AND THUNDERSTORM
DEVELOPMENT WILL BE POSSIBLE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WITH A SLOW MOVING STORM SYSTEM MOVING INTO THE STATE...EXPECT
SHOWER AND THUNDERSTORM COVERAGE TO INCREASE ACROSS THE AREA.
FOR THE WEEK...SOME PARTS OF SOUTHEAST TEXAS COULD RECEIVE LOCALLY
HEAVY RAINFALL...WITH TOTALS OF AT LEAST 2 TO 4 INCHES POSSIBLE.
FLOOD WATCHES MIGHT BE NEEDED. IN ADDITION TO A POTENTIAL HEAVY
RAIN EVENT...SOME STRONG TO SEVERE THUNDERSTORM DEVELOPMENT COULD
OCCUR AS THE SYSTEM SLOWLY MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED DURING THE WEEK.

In the hours before

Special weather statement, May 26, 3:43 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
443 PM CDT MON MAY 26 2014

TXZ212-213-227-262230-
HARRIS TX-WALLER TX-FORT BEND TX-
443 PM CDT MON MAY 26 2014

...SPECIAL WEATHER STATEMENT...

AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CINCO RANCH...OR NEAR ELDRIDGE / WEST OAKS...MOVING NORTHEAST AT 15
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. FUNNEL
CLOUDS ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
KATY...JERSEY VILLAGE...ELDRIDGE / WEST OAKS...SPRING BRANCH WEST...
MISSION BEND...SPRING BRANCH NORTH...PECAN GROVE...ADDICKS PARK
TEN...GREATER GREENSPOINT...FULSHEAR...CINCO RANCH...CARVERDALE...
CYPRESS...WILLOWBROOK...WESTBRANCH...FAIRBANKS / NORTHWEST
CROSSING...FOUR CORNERS...GREATER INWOOD...BRIAR FOREST AND ADDICKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
.

LAT...LON 2961 9571 2969 9589 3007 9576 2995 9544
TIME...MOT...LOC 2142Z 207DEG 14KT 2972 9576
Local storm report, May 26, 4:07 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
507 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FLASH FLOOD      6 SSW KATY              29.72N  95.86W
05/26/2014                   FORT BEND          TX   BROADCAST MEDIA

            WATER INTERSECTION OF GRANDPARKWAY AND WESTPARK TOLLWAY
            NEAR CINCO RANCH.

&&

EVENT NUMBER HGX1400098

39
Special weather statement, May 26, 4:42 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
542 PM CDT MON MAY 26 2014

TXZ199-200-213-262330-
HARRIS TX-LIBERTY TX-MONTGOMERY TX-
542 PM CDT MON MAY 26 2014

...SPECIAL WEATHER STATEMENT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUSH INTERCONTINENTAL AIRPORT...OR NEAR SPRING...MOVING EAST AT 15
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUMBLE...KINGWOOD...SPRING...GREATER GREENSPOINT...ALDINE...PATTON
VILLAGE...ROMAN FOREST...WOODBRANCH...PLUM GROVE...SPLASHTOWN...BUSH
INTERCONTINENTAL AIRPORT...ATASCOCITA...LAKE HOUSTON...NEW CANEY AND
PORTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON'T DROWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. FUNNEL CLOUDS WILL ALSO BE
POSSIBLE WITH THIS STORM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
.

LAT...LON 2992 9542 3005 9549 3025 9500 2995 9496
TIME...MOT...LOC 2241Z 249DEG 13KT 3000 9538
Special weather statement, May 26, 4:44 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
544 PM CDT MON MAY 26 2014

TXZ200-213-214-227-237-238-262330-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
FORT BEND TX-
544 PM CDT MON MAY 26 2014

...SPECIAL WEATHER STATEMENT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST LITTLE YORK /
HOMESTEAD TO NEAR BONNEY...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...NORTHWESTERN BAYTOWN...
FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...NORTHERN ANGLETON...
DICKINSON...SOUTH HOUSTON...SANTA FE...NORTHWESTERN SEABROOK...GALENA
PARK...JACINTO CITY...WEBSTER...HITCHCOCK...MANVEL...MIDTOWN HOUSTON
AND CLEAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON'T DROWN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
.

LAT...LON 2971 9501 2975 9504 2975 9506 2978 9504
      2975 9507 2970 9506 2973 9503 2970 9503
      2970 9501 2922 9513 2920 9547 2995 9538
      2997 9494
TIME...MOT...LOC 2243Z 253DEG 11KT 2989 9532 2927 9542
Local storm report, May 26, 5:22 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
622 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      2 WNW ALDINE            29.92N  95.41W
05/26/2014                   HARRIS             TX   TRAINED SPOTTER

            COMMUNITY STREETS FLOODED... WATER UP TO SIDE WALKS OF
            STREETS.

&&

EVENT NUMBER HGX1400099

39
Special weather statement, May 26, 5:35 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
635 PM CDT MON MAY 26 2014

TXZ199-200-213-214-237-238-270015-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
MONTGOMERY TX-
635 PM CDT MON MAY 26 2014

...SPECIAL WEATHER STATEMENT...

AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM KINGWOOD TO ALVIN...AND
MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...NORTHERN BAYTOWN...TEXAS CITY...
FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...DICKINSON...SOUTH
HOUSTON...HUMBLE...LA MARQUE...SANTA FE...WESTERN SEABROOK...GALENA
PARK...JACINTO CITY...WEBSTER...LIBERTY AND DAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
.

LAT...LON 2959 9468 2976 9469 2976 9481 2978 9504
      2954 9502 2937 9483 2937 9538 3018 9525
      3020 9462 3011 9450
TIME...MOT...LOC 2334Z 271DEG 28KT 3007 9520 2943 9522

The radar

The Houston radar (KHGX), 104 km away, was scanning. The volume nearest the first event began at 00:19 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 3 flash flood, 1 funnel cloud, 1 lightning. Local standard time, as filed.

Funnel Cloud, Wharton

When
May 26, 6:20 PM CST to 6:22 PM CST
Where
Wharton County, 3 mi SW of Wharton
Reported by
Emergency Manager
Coordinates
29.289, -96.135

A funnel cloud was reported between the towns of Wharton and Pierce.

Thunderstorm Wind, Wharton

When
May 26, 6:30 PM CST to 6:35 PM CST
Where
Wharton County, 0.74 mi NW of Hungerford
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.406, -96.090

Thunderstorm winds knocked down trees and blew windows out of homes in the town of Hungerford near County Road 218 and Highway 60.

Thunderstorm Wind, Fort Bend

When
May 26, 9:00 PM CST
Where
Fort Bend County, 2.29 mi ENE of Tavener
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
29.537, -95.943

A severe thunderstorm wind gust knocked down a utility pole.

Flash Flood, Fort Bend

When
May 26, 9:04 PM CST to 10:04 PM CST
Where
Fort Bend County, 5.93 mi W of Clodine to 5.34 mi W of Clodine
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
29.697, -95.779

There was water inundating the roadways around the Grand Parkway and Westpark tollway intersection.

Lightning, Fort Bend

When
May 26, 9:15 PM CST
Where
Fort Bend County, 1.39 mi ESE of Clodine
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
29.690, -95.660

Lightning striking a residential home caused a small attic fire.

Flash Flood, Harris

When
May 26, 10:02 PM CST to 11:02 PM CST
Where
Harris County, 2.62 mi NW of Jetero to 2.1 mi SW of (Iah)houston Intl Ar
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
29.960, -95.427

There were numerous flooded roadways with water over adjacent sidewalks.

Thunderstorm Wind, Harris

When
May 27, 6:25 AM CST to 6:30 AM CST
Where
Harris County, 0.71 mi N of Morgans Pt
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
29.680, -95.000

Thunderstorm winds blew large storage containers off an 18 wheeled truck transport.

Thunderstorm Wind, Harris

When
May 27, 6:25 AM CST to 6:28 AM CST
Where
Harris County, 2.27 mi N of La Porte
Measured
60 kt (69 mph) estimated gust
Property damage
$13,000
Reported by
Social Media
Coordinates
29.703, -95.018

A severe thunderstorm wind gust overturned an 18 wheeled truck on the Fred Hartman Bridge.

Thunderstorm Wind, Harris

When
May 27, 6:35 AM CST to 6:38 AM CST
Where
Harris County, 1.88 mi SE of La Porte Muni Arpt
Measured
65 kt (75 mph) estimated gust
Injuries
15 direct, 0 indirect
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
29.653, -95.046

A severe thunderstorm produced strong wind gusts that created flying debris at a construction site.

Thunderstorm Wind, Harris

When
May 27, 7:00 AM CST
Where
Harris County, 0.91 mi SSW of Dawes
Measured
50 kt (58 mph) estimated gust
Deaths
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
29.808, -95.237

Thunderstorm winds downed large tree limbs down in the El Dorado/Oates Prairie subdivision. One fatality was reported when a large tree limb crushed a female on the 11000 block of Pandora Street.

Thunderstorm Wind, Galveston

When
May 27, 7:30 AM CST
Where
Galveston County, 1.48 mi S of Galveston
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.279, -94.820

Severe thunderstorm winds blew down a utility pole and power lines in Galveston.

Flash Flood, Harris

When
May 27, 4:20 PM CST to 5:20 PM CST
Where
Harris County, 2.76 mi WNW of Korville to 3.15 mi WNW of Korville
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
30.034, -95.663

Heavy rain caused flash flooding that allowed overflowing water to inundate Telge Road in Tomball.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Harris2014-05-2752FemaleUnder TreeDirect

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2014Every state in 2014This day in weather historyWarnings in Texas, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 517903, 521432, 521436, 521433, 521437, 521435, 521443, 521445, 521439, 592624, 521446, 521448.